# SDR Y2PA04017

- Difficulty date: July 12, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Amd FALCON
- Aircraft serial: 290
- Engine: Ge CF7002D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING RVSM FLT TESTING, IN LEVEL FLT AT FL375, NR 1 ENG FLAMED OUT.  CREW DECLARED EMERGENCY, DRIFTED DOWN & ENGINE RE-STARTED AT FL290 USING AIRSTAT CHECKLIST.  A/C RETURNED TO YIP & LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED NR 1 ENG TO DETERMINE CAUSE OF FLAME OUT.  COMPRESSOR WAS BORESCOPED & FOD DAMAGE FOUND IN 6TH STAGE.  DAMAGE BLENDED IAW GE SEI-187 MM 72-32-0.  NR 1 ENG ANTI-ICE LINE FOUND TO BE CRACKED & REPAIR WELDED IAW THE USA JET GMM VOL 3, CHP 51, PAGE 5.  ENG GIVEN A COMPRESSOR WASH & RUN TO CHECK PARAMETERS & FOR LEAKS.  ENG RUN & CHECKED GOOD.  A/C TEST FLOWN & A 'MAXIMUM ALTITUDE ACCELERATOIN TEST' PERFORMED IAW GE SEI-187 MM.  TEST FLT SATISFACTORY & A/C RETURNED TO SERVICE.  (M)
